# SDR SWIA200414151

- Difficulty date: November 25, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 41,491 hours, 50,768 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF UPON FLAP RETRACTION, FLAP CONTROL FAULT.  REPLACED FLAP LEVER SELECTOR IAW MM 27-50-01.  OPERATIONAL CHECK GOOD.
